# SDR DALA2021082004868

- Difficulty date: August 17, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 127,984 hours, 18,887 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Contact
- Condition: Out Of Position
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 180 L1 DOO SLIDE LIGHT INOPERATIVE. CORRECTIVE ACTION: CONTACT BLOCK PUSHED BACK. RESECURED TO NORMAL POSITION. SYSTEM OPERATION IS NORMAL MCO/PLAC REMOVED. (LP 7984840)
